# SDR DXTA200500780

- Difficulty date: June 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,356 hours, 1,750 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT NORMALLY AFTER TAKEOFF.  ITEM IS UNDER INVESTIGATION.
